# SDR ASAA2022092240031

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1674 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED M1674 IAW B737-800 AMM 33-51-06-960-806. TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
